Alert archive / Nebraska / Wind Advisories in 2013
Wind Advisory 11, NWS Cheyenne, WY
NWS Cheyenne, WY issued this wind advisory at Sep 30, 2013, 2:51 AM MDT for Box Butte County, Dawes County, Sioux County, Nebraska. It took effect at Sep 30, 2013, 9:00 AM MDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Sep 30, 2013, 2:51 AM MDT (08:51 UTC)
- In effect from
- Sep 30, 2013, 9:00 AM MDT
- Expired
- Sep 30, 2013, 2:53 PM MDT
- In force
- 6 hr
- Issued by
- NWS Cheyenne, WY
Counties Box Butte County, NE, Dawes County, NE, Sioux County, NE
The radar
The Rapid City radar (KUDX), 188 km from the middle of the area, began a volume at 08:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Rapid City, SD (KUNR), launched 00:00Z, 8.9 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3031 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
615 WWUS75 KCYS 300851 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 251 AM MDT MON SEP 30 2013 ...HIGH WINDS EXPECTED TODAY ACROSS PORTIONS OF SOUTHEAST WYOMING AND THE NORTHERN NEBRASKA PANHANDLE... .A STRONG WESTERLY JET STREAM WILL MOVE THROUGH WYOMING AND COMBINE WITH A LARGE PRESSURE GRADIENT TO PRODUCE STRONG WINDS ACROSS THE REGION TODAY. WINDS WILL REALLY BEGIN TO INCREASE BY LATE IN THE MORNING AS GOOD LOW LEVEL MIXING DEVELOPS. THE HIGH WINDS WILL PERSIST THROUGH THE AFTERNOON AND THEN GRADUALLY WEAKEN BY THE EARLY EVENING. WYZ107-109-302100- /O.EXA.KCYS.HW.W.0024.130930T1200Z-131001T0000Z/ EAST PLATTE COUNTY-CENTRAL CARBON COUNTY- INCLUDING THE CITIES OF...GLENDO...WHEATLAND...CHUGWATER... GUERNSEY...RAWLINS...SINCLAIR...HANNA 251 AM MDT MON SEP 30 2013 ...HIGH WIND WARNING IN EFFECT FROM 6 AM THIS MORNING TO 6 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM MDT THIS EVENING. * TIMING...6 AM THIS MORNING THROUGH 6 PM THIS EVENING. * WINDS...WEST TO SOUTHWEST 35 TO 40 MPH WITH GUSTS TO 60 MPH. * IMPACTS...HIGH PROFILE VEHICLE TRAVEL COULD BE IMPACTED ALONG INTERSTATE 25 IN PLATTE COUNTY AND INTERSTATE 80 IN CARBON COUNTY. THE STRONG WINDS WOULD POSE A BLOW-OVER RISK TO LIGHTWEIGHT AND HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING 5 1 1 OR ON THE INTERNET. && $$ WYZ104-110-302100- /O.CON.KCYS.HW.W.0024.000000T0000Z-131001T0000Z/ FERRIS/SEMINOE/SHIRLEY MOUNTAINS-NORTH SNOWY RANGE FOOTHILLS- INCLUDING THE CITIES OF...MUDDY GAP...ARLINGTON...ELK MOUNTAIN 251 AM MDT MON SEP 30 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING. * TIMING...THROUGH 6 PM THIS EVENING. * WINDS...SOUTHWEST 35 TO 40 MPH WITH GUSTS TO 60 MPH. * IMPACTS...HIGH PROFILE VEHICLE TRAVEL WILL BE IMPACTED ALONG INTERSTATE 80 BETWEEN RAWLINS AND LARAMIE. WINDS OF THESE SPEEDS WOULD POSE A BLOW-OVER RISK TO LIGHTWEIGHT AND HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING 5 1 1 OR ON THE INTERNET. && $$ WYZ101-105-106-302100- /O.CON.KCYS.HW.W.0024.130930T1200Z-131001T0000Z/ CONVERSE COUNTY LOWER ELEVATIONS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...MEDICINE BOW... BORDEAUX 251 AM MDT MON SEP 30 2013 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM MDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM MDT THIS EVENING. * TIMING...6 AM THIS MORNING THROUGH 6 PM THIS EVENING. * WINDS...WEST TO SOUTHWEST 35 TO 40 MPH WITH GUSTS TO 60 MPH. * IMPACTS...HIGH PROFILE VEHICLE TRAVEL COULD BE IMPACTED ALONG INTERSTATE 25 IN SOUTHERN PLATTE COUNTY AS WELL AS ACROSS CONVERSE COUNTY. WINDS OF THESE SPEEDS WOULD POSE A BLOW-OVER RISK TO LIGHTWEIGHT AND HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING 5 1 1 OR ON THE INTERNET. && $$ NEZ002-003-095-096-302100- /O.NEW.KCYS.WI.Y.0011.130930T1500Z-131001T0000Z/ DAWES-BOX BUTTE-NORTH SIOUX-SOUTH SIOUX- INCLUDING THE CITIES OF...CHADRON...ALLIANCE...HARRISON...AGATE 251 AM MDT MON SEP 30 2013 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MDT THIS EVENING. * TIMING...9 AM THIS MORNING THROUGH 6 PM THIS EVENING * WINDS...WEST TO SOUTHWEST 30 TO 35 MPH WITH GUSTS TO 45 MPH. * IMPACTS...HIGH PROFILE VEHICLE TRAVEL COULD BE IMPACTED ALONG NORTH-SOUTH ORIENTED ROADS. WINDS OF THESE SPEEDS WOULD POSE A BLOW-OVER RISK TO LIGHTWEIGHT AND HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ FINCH
1 follow-up statement
983 WWUS75 KCYS 302053 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 253 PM MDT MON SEP 30 2013 .STRONG WINDS HAVE STARTED TO DECREASE ACROSS SOUTH CENTRAL AND EAST CENTRAL WYOMING THIS AFTERNOON. WINDS WILL CONTINUE TO DECREASE THE REMAINDER OF THE AFTERNOON AND INTO THE EVENING. WYZ101-104>107-109-110-302200- /O.CAN.KCYS.HW.W.0024.000000T0000Z-131001T0000Z/ CONVERSE COUNTY LOWER ELEVATIONS-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...MUDDY GAP... MEDICINE BOW...BORDEAUX...GLENDO...WHEATLAND...CHUGWATER... GUERNSEY...RAWLINS...SINCLAIR...HANNA...ARLINGTON...ELK MOUNTAIN 253 PM MDT MON SEP 30 2013 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH WIND WARNING. WINDS HAVE DROPPED BELOW CRITICAL THRESHOLDS PROMPTING THE HIGH WIND WARNING TO BE CANCELLED. GUSTS OF 45 TO 55 MPH CAN STILL BE EXPECTED THE NEXT FEW HOURS. WINDS WILL SLOWLY SUBSIDE THIS AFTERNOON AND THEN DROP OFF MORE QUICKLY THIS EVENING. $$ NEZ002-003-095-096-302200- /O.CAN.KCYS.WI.Y.0011.000000T0000Z-131001T0000Z/ DAWES-BOX BUTTE-NORTH SIOUX-SOUTH SIOUX- INCLUDING THE CITIES OF...CHADRON...ALLIANCE...HARRISON...AGATE 253 PM MDT MON SEP 30 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE WIND ADVISORY. WINDS WILL REMAIN BELOW ADVISORY CRITERIA THE REST OF TODAY. BREEZY CONDITIONS WILL PERSIST UNTIL THIS EVENING WHEN WIND SPEEDS WILL QUICKLY DECREASE AND WINDS WILL BECOME LIGHT. $$ LIEBL
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this wind advisory went out at Sep 29, 11:25 PM MDT, 3 hours 26 minutes earlier.
Area forecast discussion, Sep 29, 11:25 PM MDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1125 PM MDT SUN SEP 29 2013
.SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT)
ISSUED AT 315 PM MDT SUN SEP 29 2013
CIRRUS HAS STARTED TO SPILL ACROSS THE AREA THIS AFTERNOON. MODELS
ARE SUGGESTING THE CLOUD COVER WILL INCREASE TONIGHT WITH PARTLY
TO MOSTLY CLOUDY SKIES IN PLACE. THE QUESTION IS HOW FAST THE
CLOUDS WILL CLEAR OUT TOMORROW. GUSTY WINDS AND MID TO UPPER LEVEL
CLOUDS WILL HOLD TEMPERATURES UP TONIGHT...BUT MAY SHAVE A FEW
DEGREES OFF HIGHS MONDAY...BUT THAT DEPENDS ON HOW THICK THE
CLOUDS ARE IN THE MORNING AND HOW FAST THEY CLEAR OUT. MODEL TREND
HAS BEEN TOWARDS MORE CLOUD COVER...HOWEVER...BOTH THE NAM AND GFS
SHOWING DECREASING CLOUDS THROUGH THE MORNING WITH MOSTLY CLEAR
SKIES DEVELOPING WEST TO EAST.
CLOUDS COULD ALSO INHIBIT MIXING ENOUGH TO HOLD WINDS BELOW HIGH
WIND WARNING CRITERIA MONDAY BUT AT THIS TIME IT IS THOUGH TO
TELL. REGARDLESS...DECIDED TO UPGRADE TO A HIGH WIND WARNING.
MODELS ARE SHOWING 50 TO 60 KT 700 MB WINDS DEVELOP TONIGHT AND
WINDS HAVE GENERALLY BEEN STRONGER THAN WHAT THE MODELS HAVE BEEN
SUGGESTING. STRONGEST CORE OF WINDS WILL BE IN THE NORTHERN
CWA...CLOSER TO THE STRONG UPPER LEVEL JET. SHOULD SEE PLACES LIKE
ARLINGTON START HITTING HIGH WIND WARNING LEVELS SOMETIME AROUND
MIDNIGHT...OF COURSE THAT AREA HAS BEEN FLIRTING WITH HIGH WIND
WARNING CRITERIA ALL DAY...SO MAY START HITTING EARLIER GIVEN POOR
MODEL PERFORMANCE. WOULD BE NICE TO SEE THE MERRIAM
PROFILER. UNFORTUNATELY THAT IS NOT AN OPTION. ANYWAY...NORTHERN
CARBON COUNTY SHOULD ALSO HIT WARNING CRITERIA LATER TONIGHT.
ELSEWHERE CONFIDENCE IS NOT AS HIGH BUT THEN AGAIN THE SOUTHERN
LARAMIE RANGE AND FOOTHILLS COULD APPROACH HIGH WIND WARNING
SPEEDS TOWARD SUNRISE. MODELS ARE SHOWING AN INVERSION AT THE
SURFACE AND A SECOND INVERSION WELL ABOVE THE SURFACE...SO MAY BE
DIFFICULT TO DIRECT THE STRONGEST WINDS TO GROUND LEVEL FOR
EASTERN AREAS. AT ANY RATE...WIND FORECAST CONFIDENCE IS ON THE
LOW SIDE.
.LONG TERM...(WEDNESDAY THROUGH SUNDAY)
ISSUED AT 315 PM MDT SUN SEP 29 2013
MILD AND DRY WEATHER EXPECTED ACROSS THE CWA WEDNESDAY AHEAD OF A
DIGGING UPPER TROF THAT WILL BE OVER THE PACIFIC NW. ONE SHORTWAVE
EJECTING AHEAD OF THIS UPPER TROF WILL PASS BY WEDS NIGHT BRINGING
A CHANCE FOR SOME SHOWERS AS WELL AS AN INITIAL PUSH OF COOLER AIR
THURSDAY. MORE SIGNIFICANT PUSH OF COLD AIR ARRIVES LATE THURSDAY
AS THE MAIN TROF AXIS MOVES INTO THE ROCKY MTNS WITH THE TROF
MOVING INTO THE PLAINS FRIDAY. MODELS IN DECENT AGREEMENT WITH
THIS SCENARIO. SHOULD SEE A SECOND ROUND OF PCPN ACROSS MUCH OF
THE CWA THURSDAY NIGHT INTO EARLY FRIDAY WITH RAIN LIKELY CHANGING
TO SNOW OVER MOST AREAS AS THICKNESS FALL. SYSTEM MOVES FAIRLY
FAST SO DO NOT SEE A LOT OF SNOW FOR LOWER ELEVATIONS BUT SOME
ACCUMULATIONS LIKELY OVER THE MTNS. CLEARING OUT WITH THE EXITING
UPPER TROF FRIDAY LEAVING DRY AND MILDER CONDITIONS FOR SATURDAY
AND SUNDAY.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY EVENING)
ISSUED AT 1125 PM MDT SUN SEP 29 2013
EXPECT VFR CONDITIONS WITH CONSIDERABLE HIGH CLOUDS TONIGHT AND
MONDAY MORNING. THERE IS THE POTENTIAL FOR LEE MOUNTAIN WAVE
TURBULENCE. FLIGHT OPERATIONS WILL BE IMPACTED BY THE DEVELOPMENT
OF STRONG AND GUSTY WEST TO SOUTHWEST SURFACE WINDS TONIGHT AND
MONDAY FOR THE SOUTHEAST WYOMING TERMINALS. SUSTAINED SPEEDS OF 25
TO 35 KT WITH GUSTS EXCEEDING 50 KT CAN BE EXPECTED. WESTERN
NEBRASKA PANHANDLE TERMINALS CAN EXPECT LIGHTER WINDS...BUT
BECOMING BREEZY WITH GUSTS TO 30 KT DEVELOPING AFTER MID MORNING
MONDAY.
&&
.FIRE WEATHER...
ISSUED AT 315 PM MDT SUN SEP 29 2013
GUSTY WINDS AND LOW HUMIDITY ACROSS THE AREA THROUGH TOMORROW
AFTERNOON THEN LESS WIND TUESDAY AND WEDNESDAY. RED FLAG WARNING
TO CONTINUE THROUGH THIS AFTERNOON THEN INCREASING HUMIDITY AND
DECREASING WIND FOR THIS EVENING. VERY STRONG WINDS TO DEVELOP LATE
TONIGHT OVER FAR NORTHERN CARBON COUNTY AND INTO THE SNOWY RANGE
AND FOOTHILLS. A HIGH WIND WARNING IS IN EFFECT FOR THESE AREAS LATE
TONIGHT THROUGH MONDAY AFTERNOON. HIGH WIND WARNING ALSO IN EFFECT
FOR PORTIONS OF PLATTE COUNTY AND CONVERSE COUNTY AFTER SUNRISE
MONDAY.
NEAR CRITICAL FIRE WEATHER CONDITIONS OVER FAR SOUTHEAST WYOMING
AND THE NEBRASKA PANHANDLE FOR MONDAY AFTERNOON. HIGH CLOUDS IN THE
MORNING MAY KEEP CRITICAL HUMIDITIES FROM BEING REACHED BUT IT WILL
BE CLOSE FOR A FEW HOURS IN THE AFTERNOON. WINDS WILL GUST 25 TO
40 MPH OVER THE NEBRASKA PANHANDLE MONDAY AFTERNOON WITH THE
STRONGER WINDS IN THE NORTH.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WARNING UNTIL 6 PM MDT MONDAY FOR WYZ104-110.
HIGH WIND WARNING FROM 6 AM TO 6 PM MDT MONDAY FOR WYZ101-105-
106.
NE...NONE.
&&
SHORT TERM...LIEBL
LONG TERM...EMANUEL
AVIATION...JAMSKI
FIRE WEATHER...LIEBLHazardous weather outlook, Sep 29, 8:16 PM MDT, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 816 PM MDT SUN SEP 29 2013 WYZ101>119-010230- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 816 PM MDT SUN SEP 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT WESTERLY WINDS WILL STRENGTHEN LATER TONIGHT WEST OF THE LARAMIE RANGE...INCLUDING INTERSTATE 80 BETWEEN LARAMIE AND RAWLINS. WIND GUSTS IN EXCESS OF 60 MPH CAN BE EXPECTED. A HIGH WIND WARNING IS IN EFFECT AFTER MIDNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE STRONG WINDS WILL CONTINUE ON MONDAY. THESE STRONG WINDS WILL OCCUR ALONG THE WIND CORRIDOR FROM ARLINGTON TO BORDEAUX AS WELL AS ACROSS NORTHERN CARBON COUNTY...SHIRLEY BASIN...AND CONVERSE COUNTY. HIGH WIND WARNINGS ARE IN EFFECT THROUGH MONDAY AFTERNOON FOR THESE AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED TONIGHT...HOWEVER REPORTS OF WIND GUSTS IN EXCESS OF 50 MPH WILL BE APPRECIATED. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-010230- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 816 PM MDT SUN SEP 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE JAMSKI
Nearby
Wind Advisories in Nebraska, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.